MathSciNet Relay Station
MathSciNet bibliographic data
MR2660565 (2011e:57035) 57N10 (20E18 20E26)
Wilton, Henry; Zalesskii, Pavel Profinite properties of graph manifolds. Geom. Dedicata 147 (2010), 29–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement